MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2207-0007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Patient demographics requested but not provided, however the customer stated that the patient was a neonate patient.
 
Event or Problem Description
It was reported that the tubing set leaked at the filter during a tpn infusion infusing via the patient's picc line.The customer further stated that the "filter appeared to be tightly attached to tpn fluid line but the line seemed loose above where the filter screwed in." there were no adverse effects to the neonate patient.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing set leaked at the filter was not confirmed.No anomalies were observed with the received set during visual inspection.Functional testing showed no anomalies.The root cause of the customer¿s report could not be identified because no leaks occurred with the received set.Device history record for model 2207-0007 could not be performed due to no lot number being provided by customer.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9926093
Report Number9616066-2020-01179
Device Sequence Number2320138
Product Code FPA
UDI-Device Identifier10885403463952
UDI-Public10885403463952
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2207-0007
Device Catalogue Number2207-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B BRAUN CONNECTOR, TD (B)(6) 2020